Works matching AU Mohammed, Wael
Results: 136
Enhanced Electrocatalytic Performance of Nickel-Cobalt-Titanium Dioxide-Embedded Carbon Nanofibers for Direct Alcohol Fuel Cells.
- Published in:
- Journal of Composites Science, 2025, v. 9, n. 3, p. 125, doi. 10.3390/jcs9030125
- By:
- Publication type:
- Article
Investigation of New Optical Solutions for the Fractional Schrödinger Equation with Time-Dependent Coefficients: Polynomial, Random, Trigonometric, and Hyperbolic Functions.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 3, p. 142, doi. 10.3390/fractalfract9030142
- By:
- Publication type:
- Article
Properties for Close-to-Convex and Quasi-Convex Functions Using q -Linear Operator.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 6, p. 900, doi. 10.3390/math13060900
- By:
- Publication type:
- Article
Exact solutions of the stochastic Maccari system forced by multiplicative noise.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 5, p. 1, doi. 10.1002/zamm.202100199
- By:
- Publication type:
- Article
New soliton wave structure and modulation instability analysis for nonlinear Schrödinger equation with cubic, quintic, septic, and nonic nonlinearities.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 9, p. 26166, doi. 10.3934/math.20241278
- By:
- Publication type:
- Article
New stochastic solitary solutions for the modified Korteweg-de Vries equation with stochastic term/random variable coeffcients.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 8, p. 20467, doi. 10.3934/math.2024995
- By:
- Publication type:
- Article
Existence results for IBVP of (p, q)-fractional difference equations in Banach space.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 6, p. 15748, doi. 10.3934/math.2024760
- By:
- Publication type:
- Article
Some new generalizations of reversed Minkowski's inequality for several functions via time scales.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 5, p. 11156, doi. 10.3934/math.2024547
- By:
- Publication type:
- Article
N-dimension for dynamic generalized inequalities of Hölder and Minkowski type on diamond alpha time scales.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 4, p. 9329, doi. 10.3934/math.2024454
- By:
- Publication type:
- Article
Some dynamic Hardy-type inequalities with negative parameters on time scales nabla calculus.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 2, p. 5147, doi. 10.3934/math.2024250
- By:
- Publication type:
- Article
Comparison of Indirect Methods for Lactose Malabsorption.
- Published in:
- Turkish Journal of Medical Sciences, 2003, v. 33, n. 2, p. 103
- By:
- Publication type:
- Article
EFFECT OF USING MAGNETIZED WATER AND CHEMICAL FERTILIZER ON SOME VEGETATIVE TRAITS AND SEED CONTENT OF SOME NUTRIENTS OF CHICKPEA PLANT, CICER ARIETINUM L.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2022, v. 18, n. 1, p. 47
- By:
- Publication type:
- Article
Role of Diffusion-Weighted Magnetic Resonance Imaging in the Diagnosis of Hepatic Focal Lesions.
- Published in:
- Egyptian Journal of Hospital Medicine, 2020, v. 80, n. 3, p. 958
- By:
- Publication type:
- Article
Relationship between LA Strain by 2D Speckle Tracking and LV Diastolic Function in Patient with Different Grades of LV Diastolic Dysfunction.
- Published in:
- Egyptian Journal of Hospital Medicine, 2019, v. 77, n. 4, p. 5413
- By:
- Publication type:
- Article
Anatomy, Biomechanics and Complications of Arthroscopic Anterior Cruciate Ligament Reconstruction.
- Published in:
- Egyptian Journal of Hospital Medicine, 2019, v. 74, n. 3, p. 608
- By:
- Publication type:
- Article
Investigation of the Impact of an Electric Field on Polymer Electrolyte Membranes for Fuel Cell Applications.
- Published in:
- Physics (2624-8174), 2024, v. 6, n. 4, p. 1345, doi. 10.3390/physics6040083
- By:
- Publication type:
- Article
Multimodal Interface for Human–Robot Collaboration.
- Published in:
- Machines, 2022, v. 10, n. 10, p. 957, doi. 10.3390/machines10100957
- By:
- Publication type:
- Article
Ontology-Driven Guidelines for Architecting Digital Twins in Factory Automation Applications.
- Published in:
- Machines, 2022, v. 10, n. 10, p. 861, doi. 10.3390/machines10100861
- By:
- Publication type:
- Article
Implementing and Visualizing ISO 22400 Key Performance Indicators for Monitoring Discrete Manufacturing Systems †.
- Published in:
- Machines, 2018, v. 6, n. 3, p. 39, doi. 10.3390/machines6030039
- By:
- Publication type:
- Article
TOWARD AN APPROACH FOR CUTANEOUS LEISHMANIA TREATMENT.
- Published in:
- Our Dermatology Online / Nasza Dermatologia Online, 2013, v. 4, n. 1, p. 46, doi. 10.7241/ourd.20131.09
- By:
- Publication type:
- Article
Investigation of Transport Mechanism and Nanostructure of Nylon-6,6/PVA Blend Polymers.
- Published in:
- Polymers (20734360), 2023, v. 15, n. 1, p. 107, doi. 10.3390/polym15010107
- By:
- Publication type:
- Article
A Study Measuring the Effect of High Serum Triglyceride and Cholesterol on Glucose Elevation in Human Serum.
- Published in:
- Oman Medical Journal, 2011, v. 26, n. 2, p. 109, doi. 10.5001/omj.2011.27
- By:
- Publication type:
- Article
Effects of Lévy noise and impulsive action on the averaging principle of Atangana–Baleanu fractional stochastic delay differential equations.
- Published in:
- Boundary Value Problems, 2024, v. 2024, n. 1, p. 1, doi. 10.1186/s13661-024-01898-4
- By:
- Publication type:
- Article
Oral nutritional interventions in frail older people who are malnourished or at risk of malnutrition: a systematic review.
- Published in:
- Health Technology Assessment, 2022, v. 26, n. 50/51, p. vii, doi. 10.3310/CCQF1608
- By:
- Publication type:
- Article
Amplitude equations for SPDEs with cubic nonlinearities.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2013, v. 85, n. 2, p. 181, doi. 10.1080/17442508.2011.624628
- By:
- Publication type:
- Article
SYNTHESIS, CHARACTERIZATION AND ANTIBACTERIAL ACTIVITIES OF SOME INDOLO [2-3-B] QUINOXALINE DERIVED FROM 3,4- DIAMINOTOLUENE OR 3,4-DIAMINOBENZOIC ACID WITH ISATIN.
- Published in:
- Biochemical & Cellular Archives, 2021, v. 21, n. 2, p. 3841
- By:
- Publication type:
- Article
ISOLATION AND IDENTIFICATION OF GRAM NEGATIVE BACTERIA FROM NECROTIC ROOT CANALS BYCULTURE AND MULTIPLEX PCR.
- Published in:
- Biochemical & Cellular Archives, 2019, v. 19, p. 2313, doi. 10.35124/bca.2019.19.S1.2313
- By:
- Publication type:
- Article
Fast-diffusion limit with large noise for systems of stochastic reaction-diffusion equations.
- Published in:
- Stochastic Analysis & Applications, 2016, v. 34, n. 6, p. 961, doi. 10.1080/07362994.2016.1197131
- By:
- Publication type:
- Article
Impact of a social prescribing intervention in North East England on adults with type 2 diabetes: the SPRING_NE multimethod study.
- Published in:
- Public Health Research, 2023, v. 11, n. 2, p. v, doi. 10.3310/AQXC8219
- By:
- Publication type:
- Article
Enhancing Digital Twins of Semi-Automatic Production Lines by Digitizing Operator Skills.
- Published in:
- Applied Sciences (2076-3417), 2023, v. 13, n. 3, p. 1637, doi. 10.3390/app13031637
- By:
- Publication type:
- Article
Stochastic amplitude equation for the stochastic generalized Swift–Hohenberg equation.
- Published in:
- Journal of the Egyptian Mathematical Society, 2015, v. 23, n. 3, p. 482, doi. 10.1016/j.joems.2014.10.005
- By:
- Publication type:
- Article
Energy-Based Prognostics for Gradual Loss of Conveyor Belt Tension in Discrete Manufacturing Systems.
- Published in:
- Energies (19961073), 2022, v. 15, n. 13, p. 4705, doi. 10.3390/en15134705
- By:
- Publication type:
- Article
The Urban Sustainability of the Egyptian Capital.
- Published in:
- Sustainability (2071-1050), 2023, v. 15, n. 3, p. 2329, doi. 10.3390/su15032329
- By:
- Publication type:
- Article
Periodic and Axial Perturbations of Chaotic Solitons in the Realm of Complex Structured Quintic Swift-Hohenberg Equation.
- Published in:
- Mathematical & Computational Applications, 2024, v. 29, n. 5, p. 86, doi. 10.3390/mca29050086
- By:
- Publication type:
- Article
Long Term Effect of Gamma Knife Radiosurgery versus Surgical Excision on Pituitary Hormones in Patients with Non-Compressive Non-Functioning Pituitary Macro Adenomas: A Systematic Review.
- Published in:
- QJM: An International Journal of Medicine, 2024, v. 117, p. ii242, doi. 10.1093/qjmed/hcae175.565
- By:
- Publication type:
- Article
Comparison between Preoperative Ultrasound Guided TAP Block and Caudal Block in Inguinal Hernia Repair in Paediatrics for Intraoperative and Postoperative Analgesia.
- Published in:
- QJM: An International Journal of Medicine, 2024, v. 117, p. ii17, doi. 10.1093/qjmed/hcae175.038
- By:
- Publication type:
- Article
Evaluation of High-Sensitive C Reactive Protein Serum Level in Patients with Chronic Plaque Psoriasis before and After Treatment with Narrow Band Ultraviolet B Therapy or Methotrexate Comparative Study.
- Published in:
- QJM: An International Journal of Medicine, 2021, v. 114, p. i96, doi. 10.1093/qjmed/hcab093.020
- By:
- Publication type:
- Article
Comparing ontologies and databases: a critical review of lifecycle engineering models in manufacturing.
- Published in:
- Knowledge & Information Systems, 2021, v. 63, n. 6, p. 1271, doi. 10.1007/s10115-021-01558-4
- By:
- Publication type:
- Article
Healthcare Management: Strategies for Optimizing Efficiency and Patient Outcomes.
- Published in:
- Journal of International Crisis & Risk Communication Research (JICRCR), 2024, v. 7, p. 187
- By:
- Publication type:
- Article
Some Bond Incident Degree Indices of (Molecular) Graphs with Fixed Order and Number of Cut Vertices.
- Published in:
- Discrete Dynamics in Nature & Society, 2021, p. 1, doi. 10.1155/2021/9970254
- By:
- Publication type:
- Article
On the Reformulated Multiplicative First Zagreb Index of Trees and Unicyclic Graphs.
- Published in:
- Discrete Dynamics in Nature & Society, 2021, p. 1, doi. 10.1155/2021/3324357
- By:
- Publication type:
- Article
Abundant Elliptic, Trigonometric, and Hyperbolic Stochastic Solutions for the Stochastic Wu–Zhang System in Quantum Mechanics.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 5, p. 714, doi. 10.3390/math13050714
- By:
- Publication type:
- Article
Two-Dimensional Probability Models for the Weighted Discretized Fréchet–Weibull Random Variable with Min–Max Operators: Mathematical Theory and Statistical Goodness-of-Fit Analysis.
- Published in:
- Mathematics (2227-7390), 2025, v. 13, n. 4, p. 625, doi. 10.3390/math13040625
- By:
- Publication type:
- Article
On the Dynamical Behavior of Solitary Waves for Coupled Stochastic Korteweg–De Vries Equations.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 16, p. 3506, doi. 10.3390/math11163506
- By:
- Publication type:
- Article
On the Dynamics of Solitary Waves to a (3+1)-Dimensional Stochastic Boiti–Leon–Manna–Pempinelli Model in Incompressible Fluid.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 10, p. 2390, doi. 10.3390/math11102390
- By:
- Publication type:
- Article
Periodic Solutions for a Neutral System with Two Volterra Terms.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 9, p. 2204, doi. 10.3390/math11092204
- By:
- Publication type:
- Article
Solitary Wave Solution of a Generalized Fractional–Stochastic Nonlinear Wave Equation for a Liquid with Gas Bubbles.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 7, p. 1692, doi. 10.3390/math11071692
- By:
- Publication type:
- Article
The Soliton Solutions of the Stochastic Shallow Water Wave Equations in the Sense of Beta-Derivative.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 6, p. 1338, doi. 10.3390/math11061338
- By:
- Publication type:
- Article
Solitary Wave Solutions of the Fractional-Stochastic Quantum Zakharov–Kuznetsov Equation Arises in Quantum Magneto Plasma.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 2, p. 488, doi. 10.3390/math11020488
- By:
- Publication type:
- Article
Solutions to the (4+1)-Dimensional Time-Fractional Fokas Equation with M-Truncated Derivative.
- Published in:
- Mathematics (2227-7390), 2023, v. 11, n. 1, p. 194, doi. 10.3390/math11010194
- By:
- Publication type:
- Article